# SDR 95ZZZW269

- Difficulty date: March 7, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N998R
- Make and model: Doug DC-9-32
- Aircraft serial: 47030
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Duct
- Part number: 7958591501
- Condition: Failed
- Location: Nr 1 Engine
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

STL - FLT 658 -  DURING CLIMB, THE NR 1 ENGINE (S/N 2107) WAS SHUTDOWN DUE TO OIL FILTER BYPASS LIGHT ILLUMINATION AND A DECREASE IN OIL QUANTITY.  FOUND NOSE COWL ANTI-ICE DUCT, (P/N 7958591-501), RUPTURED, BLOWING HOT AIR ON BYPASS LIGHT SWITCH, MELTING SOLDER JOINTS OF SWITCH BODY.  REPLACED ANTI-ICE DUCT, REPLACED BYPASS SWITCH, (P/N 42D109-1A) AND REPLENISHED OIL QUANTITY.  ENGINE OPERATION AND LEAK CHECKS NORMAL.  CHECK C-1 - 1-12-94 - STL.
